RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tenzina, Viktoriya Vasil'evna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:257
Abstract pages:1467
Full texts:561
References:201
Candidate of physico-mathematical sciences (2005)

http://www.mathnet.ru/eng/person18131
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/754816

Publications in Math-Net.Ru
2016
1. V. V. Tenzina, “The intersection of the powers of the topological Jacobson radical and topological Krull dimension”, Fundam. Prikl. Mat., 21:2 (2016),  243–252  mathnet; J. Math. Sci., 237:2 (2019), 323–328
2012
2. S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. II”, Fundam. Prikl. Mat., 17:1 (2012),  53–64  mathnet; J. Math. Sci., 185:3 (2012), 381–388  scopus
2010
3. S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. I”, Fundam. Prikl. Mat., 16:8 (2010),  49–68  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 207–220  scopus
2006
4. V. T. Markov, V. V. Tenzina, “On $\Sigma$-nilpotent ideals of topological PI-rings”, Fundam. Prikl. Mat., 12:2 (2006),  111–118  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:2 (2008), 1113–1118  elib  scopus
5. V. V. Tenzina, “Topological PI-rings having topologically exact topologically noetherian modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 1,  3–5  mathnet  mathscinet  zmath
2005
6. V. V. Tenzina, “Some properties of the topological Baer radical of rings with topological Krull dimension”, Uspekhi Mat. Nauk, 60:2(362) (2005),  175–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 378–379  isi  elib  scopus
2004
7. V. V. Tenzina, “Topological Krull dimension”, Fundam. Prikl. Mat., 10:3 (2004),  215–230  mathnet  mathscinet  zmath; J. Math. Sci., 139:4 (2006), 6803–6813  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020